| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
Device 4 of 5.Reference mfr.Report#: 3006705815-2019-00758, reference mfr.Report#:1627487-2019-02813, reference mfr.Report#:1627487-2019-02814, reference mfr.Report#:1627487-2019-02816.It was reported that the patient experienced an infection.As a result, the patient's system was explanted in (b)(6) 2017 (the exact date of explant is unknown).It was unknown if the infection was resolved, however the patient had (b)(6) during the scs re-implantation.
Event or Problem Description
Device 4 of 5.Reference mfr.Report#: 3006705815-2019-00758.Reference mfr.Report#:1627487-2019-02813.Reference mfr.Report#:1627487-2019-02814.Reference mfr.Report#:1627487-2019-02816.